Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 50, Issue 1, Summer 2003  pp. 157-167.

Convex trace functions of several variables on $C^*$-algebras

Authors Gert K. Pedersen
Author institution: Department of Mathematics, University of Copenhagen, Universitetsparken 5, DK-2100 Copenhagen, Denmark

Summary:  For each trace $\tau$ on a $C^*$-algebra $A$ generated by mutually commuting $C^*$-subalgebras $A_1,A_2, \ldots, A_n$ and every convex function $f$ of $n$ variables we show that the function $(x_1, x_2, \ldots , x_n) \to \tau (f(x_1, x_2, \ldots , x_n))$ is convex on the space $\bigoplus\limits_{k=1}^{ n} ((A_k)_{\sa})$.

Contents    Full-Text PDF